International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 2, Pages 339-350

Contact co-isotropic CR submanifolds of a pseudo-Sasakian manifold

Vladislav V. Goldberg and Radu Rosca

Department of Mathematics, N.J. Institute of Technology, 323 M.L. King Jr. Boulevard Newark, 07102, N.J., USA

Received 5 April 1984; Revised 31 May 1984

Copyright © 1984 Vladislav V. Goldberg and Radu Rosca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is proved that any co-isotropic submanifold M of a pseudo-Sasakian manifold M˜(U,ξ,η˜,g˜) is a CR submanifold (such submanfolds are called CICR submanifolds) with involutive vertical distribution ν1. The leaves M1 of D1 are isotropic and M is ν1-totally geodesic. If M is foliate, then M is almost minimal. If M is Ricci D1-exterior recurrent, then M receives two contact Lagrangian foliations. The necessary and sufficient conditions for M to be totally minimal is that M be contact D1-exterior recurrent.